| Catalog Number |
80360 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: the device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Investigation is in process.A follow-up report will be provided.
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the apheresis red cell (rbc) product.There was not a transfusion recipient or patient involved at the time of the residual white blood cell (rwbc) testing, therefore no patient information is reasonably known at the time of thee vent.Donor unit #: (b)(6).The rbc collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
This report is being filed to provide in investigation: the run data file (rdf) was analyzed for this event.Root cause: the analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content reported in the rbc product for this collection.No unusual processvariable was identified and the signals in the run data file indicate that the trima accel systemoperated as intended.Based on the available information, it is possible that the filter was unloadedfrom the filter bracket and loaded again during rbc collection or rbc additive solution addition,which could have a similar affect to ¿squeezing¿ the filter when using a gravity drain system.It isalso possible that the reported results could be attributed to an issue with the filter.